# SDR CALA2025081107535

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N66831
- Make and model: Boeing 737924ER
- Aircraft serial: 44562
- Aircraft time: 34,843 hours, 12,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK.    ROW 8CBA-14CBA EMERGENCY LIGHTS INOPERATIVE.   REMOVED AND REPLACED MID EMERGENCY LIGHT BATTERY POWER SUPPLY IAW AMM 33-51-06-960-805 OPS CHECK GOOD.
